# SDR ASAA9640036

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Engine: Cfmint CFM563C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063210
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: H

## Discrepancy

PVR - FLT 110 - ON ARRIVAL, CREW REPORTED THE NR 1 ENGINE FLAMED OUT DURING DESCENT AT 15,000 FEET.  ACCOMPLISHED ENGINE FAILURE/SHUTDOWN AND INFLIGHT START CHECK LIST.  ENGINE RESTARTED NORMALLY AND LANDED WITHOUT INCIDENT.  AT THE TIME OF FLAME OUT, THE AIRCRAFT HAD BEEN AT IDLE THRUST FOR 10 MINUTES DURING THE DESCENT.  ACCOMPLISHED EXTENSIVE TROUBLE SHOOTING PER TSR 0900041, PERFORMED GROUND RUN UP AND NO TROUBLE WAS FOUND.  FERRIED AIRCRAFT TO SEA AND REPLACED NR 1 ENGINE MAIN ENGINE CONTROL AS PRECAUTIONARY, ENGINE OPERATED NORMALLY.  (M)
